# SDR DHL2001742009

- Difficulty date: August 1, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE FIRE PROTECTION SYSTEM P6-3 NR 3 DETECTOR CIRCUIT GRID LIGHT IS ILLUMINATED.  REMOVED AND REPLACED FIRE LOOP ASSY IAW BMM 26-11-12 OPS CHECK NORMAL IAW BMM 26-11-0.
